RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 4, Pages 780–782 (Mi dan37041)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Asymptotic behavior of solutions of the third exterior boundary-value problem for the wave equation with two space variables

L. A. Muravei

Lomonosov Moscow State University

Full text: PDF file (409 kB)

Bibliographic databases:
UDC: 517.947.44
Presented: А. Н. Тихонов
Received: 20.01.1972

Citation: L. A. Muravei, “Asymptotic behavior of solutions of the third exterior boundary-value problem for the wave equation with two space variables”, Dokl. Akad. Nauk SSSR, 205:4 (1972), 780–782

Citation in format AMSBIB
\Bibitem{Mur72}
\by L.~A.~Muravei
\paper Asymptotic behavior of solutions of the third exterior boundary-value problem for the wave equation with two space variables
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 4
\pages 780--782
\mathnet{http://mi.mathnet.ru/dan37041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0310436}
\zmath{https://zbmath.org/?q=an:0264.35046}


Linking options:
  • http://mi.mathnet.ru/eng/dan37041
  • http://mi.mathnet.ru/eng/dan/v205/i4/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Muravei, “Analytic continuation with respect to a parameter of the Green's functions of exterior boundary value problems for the two-dimensional Helmholtz equation. III”, Math. USSR-Sb., 34:1 (1978), 55–98  mathnet  crossref  mathscinet  zmath
    2. L. A. Muravei, “On the asymptotic behavior, for large values of the time, of solutions of exterior boundary value problems for the wave equation with two space variables”, Math. USSR-Sb., 35:3 (1979), 377–423  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:42
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021